An initial value problem method for a class of two-point weakly singular nonlinear boundary value problems

Mohamed Elgindi, R. W. Langer

Research output: Contribution to journalArticle

Abstract

We present an iterative method, based on the solution of singular initial value problems, for the numerical integration of a class of two-point weakly singular nonlinear boundary value problems.

Original languageEnglish
Pages (from-to)85-91
Number of pages7
JournalInternational Journal of Computer Mathematics
Volume54
Issue number1-2
DOIs
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Singular Boundary Value Problem
Singular Problems
Initial value problems
Nonlinear Boundary Value Problems
Iterative methods
Numerical integration
Boundary value problems
Initial Value Problem
Iteration
Class

Keywords

  • :ly singular two-point boundary value problems singular initial value problems
  • Singular two-point boundary value problems wea’

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Computer Science Applications
  • Applied Mathematics

Cite this

@article{5e52b041537e4550aad62a2bc98000fd,
title = "An initial value problem method for a class of two-point weakly singular nonlinear boundary value problems",
abstract = "We present an iterative method, based on the solution of singular initial value problems, for the numerical integration of a class of two-point weakly singular nonlinear boundary value problems.",
keywords = ":ly singular two-point boundary value problems singular initial value problems, Singular two-point boundary value problems wea’",
author = "Mohamed Elgindi and Langer, {R. W.}",
year = "1994",
doi = "10.1080/00207169408804340",
language = "English",
volume = "54",
pages = "85--91",
journal = "International Journal of Computer Mathematics",
issn = "0020-7160",
publisher = "Taylor and Francis Ltd.",
number = "1-2",

}

TY - JOUR

T1 - An initial value problem method for a class of two-point weakly singular nonlinear boundary value problems

AU - Elgindi, Mohamed

AU - Langer, R. W.

PY - 1994

Y1 - 1994

N2 - We present an iterative method, based on the solution of singular initial value problems, for the numerical integration of a class of two-point weakly singular nonlinear boundary value problems.

AB - We present an iterative method, based on the solution of singular initial value problems, for the numerical integration of a class of two-point weakly singular nonlinear boundary value problems.

KW - :ly singular two-point boundary value problems singular initial value problems

KW - Singular two-point boundary value problems wea’

UR - http://www.scopus.com/inward/record.url?scp=84950072375&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84950072375&partnerID=8YFLogxK

U2 - 10.1080/00207169408804340

DO - 10.1080/00207169408804340

M3 - Article

VL - 54

SP - 85

EP - 91

JO - International Journal of Computer Mathematics

JF - International Journal of Computer Mathematics

SN - 0020-7160

IS - 1-2

ER -